# SDR USAA2013080500020

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 61,994 hours, 23,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: 411N25671
- Condition: Bent
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, FOUND A  PUSH ROD BENT AT L4 DOOR EMERGENCY ARMING RETRACTABLE DOOR MECHANISM. REPLACED PUSH ROD IAW SRM 51-40-02.  PERFORMED OPS CHECKED & FOUND NORMAL.
